Four basic formulas for reliability of earthquake-resistant structures

Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)32_Refereed conference paper (with host publication)peer-review

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Title of host publicationComputational Mechanics
PublisherPubl by A.A. Balkema
Pages709-712
ISBN (Print)9054100303
Publication statusPublished - 1991
Externally publishedYes

Conference

TitleProceedings of the Asian Pacific Conference on Computational Mechanics
CityHong Kong, Hong Kong
Period11 - 13 December 1991

Abstract

Based on considering the randomness and fuzziness of earthquake intensity and earthquake excitation, four basic formulas for reliability of earthquake-resistant structures are established. The resistibility bounds of structures are divided into four classes by the authors of this paper as follows: (1) Deterministic bound; (2) Random bound; (3) Fuzzy bound; (4) Fuzzy random bound.

Citation Format(s)

Four basic formulas for reliability of earthquake-resistant structures. / Li, Guiqing; Cao, Hong; Li, Qiusheng.
Computational Mechanics. Publ by A.A. Balkema, 1991. p. 709-712.

Research output: Chapters, Conference Papers, Creative and Literary Works (RGC: 12, 32, 41, 45)32_Refereed conference paper (with host publication)peer-review